排灌机械工程学报
   Home  About Journal  Editorial Board  Author Center  Subscriptions    中文 
Journal of Drainage and Irrigation Machinery Engin  2017, Vol. 35 Issue (3): 248-255    DOI: 10.3969/j.issn.1674-8530.16.0092
Current Issue| Next Issue| Archive| Adv Search |
Applicability of one dimensional algebraic model in brackish water irrigation of severe saline-alkali soil
ZHAO Liandong1, GAO Peiling1,2, WANG Naijiang1, LIU Xiaoyuan1, YANG Daming1, LIU Quanzhong2
1.School of Agricutural Engineering and Food Science, Shandong University of Technology, Zibo, Shandong 255049, China; 2.School of Resources and Environmental Engineering, Shandong University of Technology, Zibo, Shandong 255049, China

Copyright © 2011 Journal of Drainage and Irrigation Machinery Engineering
Support by Beijing Magtech Co.Ltd   E-mail: support@magtech.com.cn